MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Medical product: catalog #: 115375, comp rvs tray +5mm co 44mm, lot # 703690.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it the hospital would not return.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01959.
 
Event or Problem Description
It was reported that a patient underwent a reverse shoulder replacement for a right proximal humeral fracture.Patient also had a contra lateral humeral shaft fracture.The reverse shoulder replacement dislocated and an attempt at a close reduction carried out.Patient did not improve, therefore decision to take back to theatre for revision.During revision case it was noted that the humeral tray had disengaged from the stem.This was not shown on original x-ray therefore the consultant is now querying whether the tray disengaging from the stem occurred during the closed reduction attempt.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: unknown, stem, lot # unknown.Catalog #: unknown, glenosphere, lot # unknown.Reported event was unable to be confirmed as visual examination of the provided picture identified the tray and bearing were assembled together.No obvious damage could be seen.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02722, 0001825034-2021-02723.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12100635
Report Number0001825034-2021-01960
Device Sequence Number3577589
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)241211(10)620260
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2024
Device Model NumberN/A
Device Catalogue NumberXL-115363
Device Lot Number620260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;